# SDR SWAA2025030694172

- Difficulty date: February 8, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUT PLATE STRAP UNDER TENSION STRAP; BS 787 TO 794; RBL 19; 158<[01] REMOVED AND REPLACED STRAP UNDER AT BS 787 TO 794 UNDER TENSION STRAP RBL 19; WL 158 IAW SRM 51-40-02 AND DWG 146A8120 ID: 0037 REV: -.
